MathSciNet Relay Station
MathSciNet bibliographic data
MR2316876 (2008g:43009) 43A35 (46L99)
Bakonyi, M.; Timotin, D. Extensions of positive definite functions on free groups. J. Funct. Anal. 246 (2007), no. 1, 31–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement